# SDR HEEA0013208

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 6210 · Main Rotor Blades
- Part: Grip
- Part number: 204011121009
- Condition: Worn
- Location: M/R
- Part time: 11,359 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE BUSHINGS AND PITCH HORN BORES WORN BEYOND LIMITS.
